Doliprane Liquiz 300mg - Sanofi
|Doliprane Liquiz 300mg - Sanofi is a medicine indicated of pain and / or fever such as headache, flu-like symptoms, dental pain for children from 16 to 48kg (564 to 1693 oz.).
This medication contains 300mg paracetamol.
Sugar free. Strawberry aroma.
Medicine not subject to medical prescription.
Secure payment with CB or Paypal. Orders for a delivery outside the European Union are VAT exempt.
Shipping within 24h. Delivery within 72 hours from 8.50€ for European Union - UK - Switzerland. Delivery within D+5 from 7.95€ to USA - Canada - Australia.
Customer service: our qualified pharmacists are available : by phone +335 6164 5005 : monday from 1pm to 7pm / tuesday to saturday from 9am to 7pm (Paris local time) or by email : email@example.com
Paracetamol for the child.
This medicine contains 300mg of paracetamol.
Doliprane Liquiz 300mg is indicated for the treatment of pain and / or fever, such as headache, flu-like symptoms, toothache.
This medicine, not subject to medical prescription, is reserved for children between 16 and 48 kg, or approximately 4 to 15 years old.
Doliprane Liquiz 300mg comes in the form of sticks. The solution can be administered pure or diluted in a small amount of drink (water, milk, juice).
Duration of the treatment :
Without medical advice, the duration of treatment is limited to:
- 5 days in case of pain
- 3 days in case of fever.
Indications for use :
Read the instructions carefully before use:
The dosage of Doliprane Liquiz 300mg depends of child’s weight.
The ages are mentioned below are indicative.
If you do not know the child's weight, weigh it to give the best dose.
The recommended daily dose of paracetamol is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.
- For a child between 16 to 24 kg (approximately 4 to 9 years) : the dosage is 1 sachet per intake, to be renewed if necessary after 6 hours, without exceeding 4 sachets per day.
- For a child between 25 to 30 kg (approximately 8 to 11 years old) : the dosage is 1 sachet per intake, to be renewed if necessary after 4 hours, without exceeding 6 sachets per day.
- For a child of 31 to 48 kg (approximately 10 to 15 years) : the dosage is 2 sachets per intake, to be renewed if necessary after 6 hours, without exceeding 8 sachets per day.
In doubt, ask your doctor or pharmacist for advice.
Be careful not to exceed the indicated daily dose.
If you have the impression that the effect of Doliprane Liquiz 300 mg is too strong or too weak, ask your doctor or pharmacist.
Our advice :
If you suspect child’s fever, take its temperature.
If he has a fever over 38.5 ° C, you can improve the effectiveness of treatment by the following measures :
- Bare the child,
- Give him to drink,
- Do not leave the child in a place that is too warm.
Storage conditions :
Store Doliprane Liquiz 300mg at a temperature not exceeding 30°C.
Keep out of the reach and sight from children.
1 sachet of 12.5ml contains 300mg of paracetamol
Malic acid, xanthan gum, liquid maltitol (LYCASIN), 70 percent crystallizable sorbitol, sorbitol, anhydrous citric acid, ethyl, methyl and propyl hydroxybenzoate (NIPASEPT), strawberry flavor *, purified water (see section 2, “DOLIPRANELIQUIZ 300 mg WITHOUT SUGAR contains”).
* Composition of the strawberry flavoring: flavoring substances identical to natural ones, natural flavoring substances, propylene glycol, benzyl alcohol, ethylmaltol, maltol.